NEW HAVEN, Conn. (AP) _ New Haven officials have issued a public health alert after four people overdosed on drugs within a one-hour period.

Authorities issued the alert Thursday afternoon and said the overdoses apparently were linked to a bad batch of the synthetic marijuana drug known as “K2.”

Officials say one person is in an induced coma and two other victims went into cardiac arrest but survived. Police corrected an earlier report that the person in a coma had died.

The health alert said that there was a serious spike in street drug overdoses and any street drugs can cause death.

 

(© Copyright 2018 The Associated Press. All Rights Reserved. This material may not be published, broadcast, rewritten or redistributed.)

Comments

Leave a Reply

Please log in using one of these methods to post your comment:

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s

Listen Live